Saltar para:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Início > Publicações > Visualização > Global hyperbolicity of renormalization for C-r unimodal mappings

Global hyperbolicity of renormalization for C-r unimodal mappings

Título
Global hyperbolicity of renormalization for C-r unimodal mappings
Tipo
Artigo em Revista Científica Internacional
Ano
2006
Autores
Edson De Faria
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Welington De Melo
(Autor)
Outra
A pessoa não pertence à instituição. A pessoa não pertence à instituição. A pessoa não pertence à instituição. Sem AUTHENTICUS Sem ORCID
Revista
Vol. 164
Páginas: 731-824
ISSN: 0003-486X
Classificação Científica
FOS: Ciências exactas e naturais > Matemática
Outras Informações
ID Authenticus: P-004-G5W
Abstract (EN): In this paper we extend M. Lyubich's recent results on the global hyperbolicity of renormalization of quadratic-like germs to the space of C-r unimodal maps with quadratic critical point. We show that in this space the bounded-type limit sets of the renormalization operator have an invariant hyperbolic structure provided r >= 2 + alpha with alpha close to one. As an intermediate step between Lyubich's results and ours, we prove that the renormalization operator is hyperbolic in a Banach space of real analytic maps. We construct the local stable manifolds and prove that they form a continuous lamination whose leaves are C-1 codimension one, Banach submanifolds of the ambient space, and whose holonom is C1+beta for some beta > 0. We also prove that the global stable sets are C-1 immersed (codimension one) submanifolds as well, provided r >= 3 + alpha with alpha close to one. As a corollary, we deduce that in generic, one-parameter families of C-r unimodal maps, the set of parameters corresponding to infinitely renormalizable maps of bounded combinatorial type is a Cantor set with Hausdorff dimension less than one(1).
Idioma: Inglês
Tipo (Avaliação Docente): Científica
Nº de páginas: 94
Documentos
Não foi encontrado nenhum documento associado à publicação com acesso permitido.
Recomendar Página Voltar ao Topo
Copyright 1996-2020 © Reitoria da Universidade do Porto  I Termos e Condições  I Acessibilidade  I Índice A-Z  I Livro de Visitas
Página gerada em: 2020-02-26 às 21:08:33 | Política de Utilização Aceitável | Política de Proteção de Dados Pessoais